Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An entropy equidistribution property for a measurable partition under the action of an amenable group


Author: J. C. Kieffer
Journal: Bull. Amer. Math. Soc. 81 (1975), 464-466
MSC (1970): Primary 60F99, 28A65; Secondary 43A07
MathSciNet review: 0361003
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60F99, 28A65, 43A07

Retrieve articles in all journals with MSC (1970): 60F99, 28A65, 43A07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13786-4
PII: S 0002-9904(1975)13786-4